# SDR CA150922004

- Difficulty date: September 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2540 · Lavatories
- Part: Sink
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) UPON CLIMBOUT THE CREW OBSERVED AN UN-COMMANDED TRIM WITHOUT THE ASSOCIATED PHYSICAL CHARACTERISTICS BUT AUDIBLE TONES WERE HEARD.  ADDITIONALLY, SEVERAL MESSAGES APPEARED TO INCLUDE AN AMBER FLIGHT SPOILER FAILURE WITH AN ASSOCIATED SLAT/FLAP HALF SPEED.  ALSO, THE ACFT EXPERIENCED AN OVERWEIGHT LANDING BY APPROXIMATELY 6000 LBS. IAW THE FLIGHT CREW.  TECH FOUND THE FWD LAVATORY SINK WAS LEAKING IN THE AVIONIC BAY.  NR 1 FLIGHT CONTROL UNIT, FCU, EGPWS AND NR 1 SLAT/FLAP CONTROL UNIT, SFCU, WERE REPLACED DUE TO WATER CONTAMINATION.  GALLEY SINK TO COUNTER WAS RESEALED AND 2 LEAKS IN GALLEY FOUND AND FIXED.  HAVE ISSUED 2 RECOMMENDED SB 700-53-040 AND 700-53-044 TO ADD PROTECTIVE COVER OVER FCU, SFCU AND EGPWS COMPUTER, BUT ACFT DID NOT COMPLIED.  PROTECTIVE COVER WOULD HAVE PREVENT THIS SITUATION.
